Lybrate Logo
Get the App
For Doctors
Login/Sign-up
tab_logos
About
tab_logos
Feed
Overview

Kelvin Plus 500 Mg/6.25 Mg Syrup

Banned
Manufacturer :  Leben Laboratories Pvt Ltd
Medicine Composition :  Paracetamol, Promethazine
Prescription vs OTC : Prescription by Doctor required

About Kelvin Plus 500 Mg/6.25 Mg Syrup

Kelvin Plus 500 Mg/6.25 Mg Syrup, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. It reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. Kelvin Plus 500 Mg/6.25 Mg Syrup is normally administered orally or rectally, it is also available for intravenous administration.

Kelvin Plus 500 Mg/6.25 Mg Syrup does not have any serious side effects. It is safe to use this medicine during pregnancy and breastfeeding. However, in rare cases skin rashes may occur accompanied by nausea, stomach pain, and loss of appetite. You should stop using Kelvin Plus 500 Mg/6.25 Mg Syrup if you experience an allergic reaction to it or notice any other serious symptoms like dark urine, clay-colored stools or jaundice. Overdosing may result in liver failure.

You should not take Kelvin Plus 500 Mg/6.25 Mg Syrup if –

  • You are allergic to Kelvin Plus 500 Mg/6.25 Mg Syrup
  • You are suffering from a serious liver disorder.
  • You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.

There are several drugs that may interact with Kelvin Plus 500 Mg/6.25 Mg Syrup. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products. For adults Kelvin Plus 500 Mg/6.25 Mg Syrup the general dose for fever and pain is 325-650 mg tablets once in every 4 to 6 hours or 1000mg tablets once in every 6 to 8 hours. It is advised to be guided by the doctor’s prescription and never to exceed the prescribed dosage.

    What are the uses of Kelvin Plus 500 Mg/6.25 Mg Syrup

    • Fever

      It provide temporary relief from fever without treating the underlying cause.

    • Headache

      Kelvin Plus 500 Mg/6.25 Mg Syrup relieves acute headaches including migraine.

    • Muscle Pain

      This syrup treats mild to moderate pain in the muscles.

    • Menstrual Cramps

      Kelvin Plus 500 Mg/6.25 Mg Syrup cures pain and cramping associated with menstrual cycle in women.

    • Post Immunization Pyrexia

      Kelvin Plus 500 Mg/6.25 Mg Syrup helps in treating pain and fever that sets in after one has taken vaccinations.

    • Arthritis

      Kelvin Plus 500 Mg/6.25 Mg Syrup relieves joint pain including mild to moderate pain in arthritis.

    What are the contraindications of Kelvin Plus 500 Mg/6.25 Mg Syrup ?

    • Allergy

      Kelvin Plus 500 Mg/6.25 Mg Syrup is not recommended if you have a known allergy to this medicine.

    • Analgesic Nephropathy (Kidney Disease)

      Kelvin Plus 500 Mg/6.25 Mg Syrup is not recommended if you suffer from impaired kidney function due to excessive usage of painkillers or otherwise.

    • Liver Disease

      Kelvin Plus 500 Mg/6.25 Mg Syrup is metabolised by the liver and is not recommended if you suffer from impaired liver function.

    What are the side effects of Kelvin Plus 500 Mg/6.25 Mg Syrup ?

    • Nausea Or Vomiting

    • Headache

    • Rash

    • Restlessness

    • Tiredness

    Key highlights of Kelvin Plus 500 Mg/6.25 Mg Syrup

    • How long is the duration of effect?

      The effect lasts for an average of 4-6 hours.

    • What is the onset of action?

      The effect of Paracetamol (primary constituent of Kelvin Plus 500 Mg/6.25 Mg Syrup) can be observed within an hour of oral administration. When given in the form of an intravenous injection, the pain-relieving action starts in 5-10 minutes. For fever reduction, the time taken is about 30 minutes.

    • Are there any pregnancy warnings?

      Kelvin Plus 500 Mg/6.25 Mg Syrup is not known to cause any harm to the fetus. But the evidence is inadequate and it should be used only when necessary after consulting a doctor. Oral administration of the medicine should be preferred over intravenous route.

    • Is it habit forming?

      No habit forming tendencies were reported.

    • Are there any breast-feeding warnings?

      This medication is safe to use during breastfeeding. It is advised to consult your doctor before taking Kelvin Plus 500 Mg/6.25 Mg Syrup.

    What are the dosage instructions?

    • Are there any missed dose instructions?

      Kelvin Plus 500 Mg/6.25 Mg Syrup is usually taken as and when required. If the medicine is taken on a regular basis, then the missed dose should be taken as soon as possible. You should not take the missed dose if it is time for taking the next scheduled dose.

    • Are there any overdose instructions?

      Kelvin Plus 500 Mg/6.25 Mg Syrup overdosage could cause harmful effects to the body.

    How does this medication work?

    Kelvin Plus 500 Mg/6.25 Mg Syrup is a pain relief medication that is administered both orally and intravenously. It selectively inhibits enzyme function in the brain which allows it to treat pain and fever. It activates certain receptors in the brain that inhibit pain signals.

      What are the interactions of Kelvin Plus 500 Mg/6.25 Mg Syrup ?

      Whenever you take more than one medicine, or mix it with certain foods or beverages, you"re at risk of a drug interaction.

        test
      • Interaction with Alcohol

        N/A

        You should avoid consuming alcohol while taking this medicine. Symptoms like fever, chills, rashes, joint pain and swelling, excessive weakness, nausea should be immediately reported to the doctor.
      • Interaction with Lab Test

        5-HIAA Urine Test

        You may get a false-positive result for this test if you take Kelvin Plus 500 Mg/6.25 Mg Syrup.
      • Interaction with Medicine

        Carbamazepine

        Kelvin Plus 500 Mg/6.25 Mg Syrup should not be taken with Carbamazepine. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.

        Phenytoin

        Kelvin Plus 500 Mg/6.25 Mg Syrup should not be taken with Phenytoin. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.

        Sodium Nitrite

        Kelvin Plus 500 Mg/6.25 Mg Syrup should not be taken while on Sodium Nitrite. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.

        Leflunomide

        Kelvin Plus 500 Mg/6.25 Mg Syrup should not be taken while on leflunomide. Usage of either of the drug should be reported to the doctor. Symptoms like fever, chills, nausea, yellowing of skin should be promptly reported.

        Prilocaine

        Kelvin Plus 500 Mg/6.25 Mg Syrup should not be taken while on Prilocaine. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
      • Interaction with Disease

        Alcoholism

        This medicine should be given with extreme caution if you are a chronic alcoholic. Usage of alcohol should be avoided and any symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority.

        Liver Disease

        Kelvin Plus 500 Mg/6.25 Mg Syrup should be given with extreme caution to if you are suffering from impaired liver functioning disease. Symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority. Clinical monitoring of liver function should be done at regular intervals.

      FAQs about Kelvin Plus 500 Mg/6.25 Mg Syrup

      • Ques : What is Kelvin Plus 500 Mg/6.25 Mg Syrup?

        Ans : Paracetamol is a medication which has Paracetamol as active ingredients present in it. This medicine performs its action by obstructing the release of pain and fever chemical messengers. It is also used to avoid muscle pain and arthritis symptoms. Paracetamol is used to treat conditions such as Post immunization pyrexia, menstrual cramps and fever.Paracetamol is a medication which has Paracetamol as active ingredients present in it. This medicine performs its action by obstructing the release of pain and fever chemical messengers. It is also used to avoid muscle pain and arthritis symptoms. Paracetamol is used to treat conditions such as Post immunization pyrexia, menstrual cramps and fever.

      • Ques : What are the uses of Kelvin Plus 500 Mg/6.25 Mg Syrup?

        Ans : Paracetamol is used for the treatment and prevention from conditions and symptoms of diseases like Post immunization pyrexia, menstrual cramps and fever. Besides these, it can also be used to treat conditions like muscle pain and arthritis symptoms. The patient should inform the doctor about any ongoing medications and treatment before using Paracetamol to avoid undesirable effects.

      • Ques : What are the Side Effects of Kelvin Plus 500 Mg/6.25 Mg Syrup?

        Ans : This is a list of possible side-effects which may occur due to the constituting ingredients of Paracetamol. This is not a comprehensive list. These side-effects have been observed and not necessarily occur. Some of these side-effects may be serious. These include allergic reaction, gastric ulcers, fatigue and anemia. Apart from these, using Paracetamol may further lead to stevens johnson syndrome, nausea and vomiting. If any of these symptoms occur often or on daily basis, a doctor should be urgently consulted.

      • Ques : What are the instructions for storage and disposal Kelvin Plus 500 Mg/6.25 Mg Syrup?

        Ans : Paracetamol should be stored at room temperature, away from heat and direct light. Keep it away from the reach of children and pets. A doctor should be consulted regarding the dosage of Paracetamol. The patient should consult a doctor for its further uses and side effects and should inform the doctor about any ongoing medications and treatment before using to avoid undesirable effects.

      Disclaimer : The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment.

      Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.

      Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.
      swan-banner
      Sponsored

      Popular Questions & Answers

      View All

      What is the amount of heat needed to raise the ...

      related_content_doctor

      Dr. Sajeev Kumar

      Cardiologist

      The specific heat of a substance is the number of calories needed to raise the temperature of one...

      I am 27 years old. I do not get good sleep at n...

      related_content_doctor

      Dr. Praveen Chaudhary

      General Physician

      1. Keep track. Record how much and when you sleep, fatigue levels throughout the day, and any oth...

      I can not sleep more than 6 hours per day even ...

      related_content_doctor

      Dr. Dawny Mathew

      General Physician

      Follow these simple steps to ensure a good sleep every night and stay away from sleep disorders a...

      I have migraine, I use paracetamol (at least 2 ...

      related_content_doctor

      Dr. Poonam Patel Vasani

      Pain Management Specialist

      Among the various analgesics used for headache paracetamol is safest. I will share some tips to d...

      Hello, I want to know whether vitamin tablets t...

      related_content_doctor

      Dr. Subhash Tiwari

      General Physician

      Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vit...

      Table of content

      Content Details
      Profile Image
      Written ByDrx Hina FirdousPhD (Pharmacology) Pursuing, M.Pharma (Pharmacology), B.Pharma - Certificate in Nutrition and Child CarePharmacology
      Reviewed By
      Profile Image
      Reviewed ByDr. Garima SharmaMBBS, Master in Healthcare Administration, Diploma in Occupational HealthGeneral Physician
      chat_icon

      Ask a free question

      Get FREE multiple opinions from Doctors

      posted anonymously
      swan-banner